# SDR SA05054

- Difficulty date: May 19, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- System (JASC): 2565 · Escape Slide
- Part: Servo Valve
- Part number: C203740002
- Condition: Failed
- Location: Mlg Ww
- Part time: 15,722 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAKE-OFF ROLL, THE BRAKES BEGAN TO SURGE, CAUSING THE AIRCRAFT TO VEER ON THE RUNWAY.  AT THE SAME TIME, A BRAKE SYSTEM 1 FAULT ECAM MESSAGE GENERATED.  THE TAKE-OFF WAS REJECTED AT 40 KNOTS.  THE FLIGHT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NORMAL BRAKE SERVO VALVE, FIN 18GG.  OPERATIONALLY CHECKS OK.
